| Catalog Number |
DYND160716 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility on 7/26/2024, "the foley balloon could not be inflated.A new catheter was inserted.There was no injury." a sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility on 7/26/2024, "the foley balloon could not be inflated.A new catheter was inserted.There was no injury.".